Archived

This topic is now archived and is closed to further replies.

16 Year Old Male Body Acne Erythromycin

5 posts in this topic

Hey, so this is my deepest insecurity, I don't want anyone to know I have this, so I guess I should just post it on the internet.

So I begun to have just a mild/moderate case of bacne in summer of 2012, my family doctor prescribed Erythromycin 250 mg twice a day for 30 days. I took it for about 1 month and it didn't really do anything. I than turned to Murad Acne body wash and Spray after it didn't work, and this really didn't do anything either. Throughout the whole time my problem just got worse and it begun to spread, it got on my chest, and than my shoulders. On january 8, 2013 I finally decided to go to the doctors again and got prescribed to Erythromycin 250mg twice a day. I have moderate acne all over my back, shoulder, chest and even my arms. At first it begun to relieve the redness of the acne after about 3 weeks of use. But now it's beginning to even get more red and 4-6 spots on my back became inflammed and i don't know what to do. I'm a huge athlete, I'm the Quarterback for my school, Captain for the basketball and rugby team, and even in the changeroom i always sneak into the washroom just to change. Whenever I work out with my team or have practice I can't even wear my sleeveless shirts and v necks because my acne will show. :/ What should I do? I asked my doctor about Accutane but he said that i should try Erythromycin for 3 more months, I'm planning to see how my results are after 3 more weeks of Erythromycin before I ask him for a referral to see a dermatologist. I don't know what to do anymore, I try not to remind myself I have acne but I get so upset whenever I take off my shirt and see it. My face doesn't really have acne but it began to break out a little.

Should I go get a referral right now, or wait 2 more weeks?

P.S I can see it spreading over my arms and neck, 2-3 spots have started to show up on my arms, neck and even my thighs, what should I do?

Share this post


Link to post
Share on other sites

Hey, so this is my deepest insecurity, I don't want anyone to know I have this, so I guess I should just post it on the internet.

So I begun to have just a mild/moderate case of bacne in summer of 2012, my family doctor prescribed Erythromycin 250 mg twice a day for 30 days. I took it for about 1 month and it didn't really do anything. I than turned to Murad Acne body wash and Spray after it didn't work, and this really didn't do anything either. Throughout the whole time my problem just got worse and it begun to spread, it got on my chest, and than my shoulders. On january 8, 2013 I finally decided to go to the doctors again and got prescribed to Erythromycin 250mg twice a day. I have moderate acne all over my back, shoulder, chest and even my arms. At first it begun to relieve the redness of the acne after about 3 weeks of use. But now it's beginning to even get more red and 4-6 spots on my back became inflammed and i don't know what to do. I'm a huge athlete, I'm the Quarterback for my school, Captain for the basketball and rugby team, and even in the changeroom i always sneak into the washroom just to change. Whenever I work out with my team or have practice I can't even wear my sleeveless shirts and v necks because my acne will show. :/ What should I do? I asked my doctor about Accutane but he said that i should try Erythromycin for 3 more months, I'm planning to see how my results are after 3 more weeks of Erythromycin before I ask him for a referral to see a dermatologist. I don't know what to do anymore, I try not to remind myself I have acne but I get so upset whenever I take off my shirt and see it. My face doesn't really have acne but it began to break out a little.

Should I go get a referral right now, or wait 2 more weeks?

P.S I can see it spreading over my arms and neck, 2-3 spots have started to show up on my arms, neck and even my thighs, what should I do?

Share this post


Link to post
Share on other sites

Hey, so this is my deepest insecurity, I don't want anyone to know I have this, so I guess I should just post it on the internet.

So I begun to have just a mild/moderate case of bacne in summer of 2012, my family doctor prescribed Erythromycin 250 mg twice a day for 30 days. I took it for about 1 month and it didn't really do anything. I than turned to Murad Acne body wash and Spray after it didn't work, and this really didn't do anything either. Throughout the whole time my problem just got worse and it begun to spread, it got on my chest, and than my shoulders. On january 8, 2013 I finally decided to go to the doctors again and got prescribed to Erythromycin 250mg twice a day. I have moderate acne all over my back, shoulder, chest and even my arms. At first it begun to relieve the redness of the acne after about 3 weeks of use. But now it's beginning to even get more red and 4-6 spots on my back became inflammed and i don't know what to do. I'm a huge athlete, I'm the Quarterback for my school, Captain for the basketball and rugby team, and even in the changeroom i always sneak into the washroom just to change. Whenever I work out with my team or have practice I can't even wear my sleeveless shirts and v necks because my acne will show. :/ What should I do? I asked my doctor about Accutane but he said that i should try Erythromycin for 3 more months, I'm planning to see how my results are after 3 more weeks of Erythromycin before I ask him for a referral to see a dermatologist. I don't know what to do anymore, I try not to remind myself I have acne but I get so upset whenever I take off my shirt and see it. My face doesn't really have acne but it began to break out a little.

Should I go get a referral right now, or wait 2 more weeks?

P.S I can see it spreading over my arms and neck, 2-3 spots have started to show up on my arms, neck and even my thighs, what should I do?

Accutane is very strong, it can even affect your bones and playing sports and should not be taken unless you've exhausted everything else. Have you tried using products with benzoyl peroxide? I think murad is all SA. Are you making sure to drink enough water? Try changing the laundry detergent to a sensitive skin formula.

Share this post


Link to post
Share on other sites

Hey, so this is my deepest insecurity, I don't want anyone to know I have this, so I guess I should just post it on the internet.

So I begun to have just a mild/moderate case of bacne in summer of 2012, my family doctor prescribed Erythromycin 250 mg twice a day for 30 days. I took it for about 1 month and it didn't really do anything. I than turned to Murad Acne body wash and Spray after it didn't work, and this really didn't do anything either. Throughout the whole time my problem just got worse and it begun to spread, it got on my chest, and than my shoulders. On january 8, 2013 I finally decided to go to the doctors again and got prescribed to Erythromycin 250mg twice a day. I have moderate acne all over my back, shoulder, chest and even my arms. At first it begun to relieve the redness of the acne after about 3 weeks of use. But now it's beginning to even get more red and 4-6 spots on my back became inflammed and i don't know what to do. I'm a huge athlete, I'm the Quarterback for my school, Captain for the basketball and rugby team, and even in the changeroom i always sneak into the washroom just to change. Whenever I work out with my team or have practice I can't even wear my sleeveless shirts and v necks because my acne will show. :/ What should I do? I asked my doctor about Accutane but he said that i should try Erythromycin for 3 more months, I'm planning to see how my results are after 3 more weeks of Erythromycin before I ask him for a referral to see a dermatologist. I don't know what to do anymore, I try not to remind myself I have acne but I get so upset whenever I take off my shirt and see it. My face doesn't really have acne but it began to break out a little.

Should I go get a referral right now, or wait 2 more weeks?

P.S I can see it spreading over my arms and neck, 2-3 spots have started to show up on my arms, neck and even my thighs, what should I do?

Accutane is very strong, it can even affect your bones and playing sports and should not be taken unless you've exhausted everything else. Have you tried using products with benzoyl peroxide? I think murad is all SA. Are you making sure to drink enough water? Try changing the laundry detergent to a sensitive skin formula.

Share this post


Link to post
Share on other sites

Ohh alright ill start drinking water and ill get a couple of the bars, thank you for your advice :)

Share this post


Link to post
Share on other sites